| Model Number |
CCWTT0 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Visual Impairment (2138); Visual Disturbances (2140)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
A product was not returned for analysis.Complaint history and product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.The manufacturer internal reference number is: (b)(4).
Event or Problem Description
A facility representative reported that following an intraocular lens (iol) implant procedure iol was explanted with patient reason halos at all times, indoors and outdoors.The lens was explanted 3 months following the initial procedure and exchanged with monofocal iol.Clinical reason was mentioned as visual discomfort.Additional information has been requested.There are two medical device reports associated with this file.This report is associated with the 2 of 2 files.